# SDR ASAA2021101436428

- Difficulty date: October 14, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7 hours, 8 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 143A7501178
- Part serial: NSN
- Condition: Corroded
- Location: 500d To 500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH TRANSITION PANEL HAS AREAS OF CORROSION FROM STA 500D TO 500L. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 REPAIRED TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R-5W=2.5 O=.040 R=.018 L=24.0 D=.022.
